Ask an expert
Question

26 Feb 2004

WORRIED
Dear Doc...

Please help !
In October 2003 i went for an abortion and a DNC.
After the procedure I bled for 15 days and I had to go in again for a DNC.
I started taking the pill ( Nordette ) which i then changed to the 2 mnth injection in January 2004.
My last period ended around the 21 January and I started with the injection on the 22 January.
Today is the 26 February 2004 and I still have not got my period.
Do u think that I might be pregnant ?
Please help....!!!!
Answer 337 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

You are most likely not having a period because of the injection. This is one of its effects.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9467 votes
No
68% - 20217 votes
Vote